Journal article icon

Journal article

Orbifold Riemann-Roch for threefolds with an application to Calabi-Yau geometry

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF ALGEBRAIC GEOMETRY
Volume:
14
Issue:
4
Pages:
601-622
Publication date:
2005-10-05
ISSN:
1056-3911
URN:
uuid:5f2b4069-e0ce-4a61-b5fa-bd876447df9d
Source identifiers:
27432
Local pid:
pubs:27432

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP